# SDR IPXA2015071591178

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,578 hours, 15,251 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: 65B0197047
- Part serial: 000320
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CL, WING OTBD AFT FLAP L/E FAIRING DELAMINATED FIBERGLASS PREPREG LAYUP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A, 1, FIG 15, REV 33.
